# SDR VNAA202411290018

- Difficulty date: November 10, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION OF DAMAGE:
CORROSION ON SIDE SEAT RAIL STGR 15 (7EAS) RH AND (7EAS) LH BTW FS669.40 TO FS977.00 AT PASSENGER COMPARTMENT

CORRECTIVE ACTION:
SIDE SEAT RAIL STGR 15 (7EAS) RH AND (7EAS) LH BTW FS669.40 TO FS977.00 AT PASSENGER COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ 900 SRM 53-41-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
